# SDR 20001113SH017

- Difficulty date: September 30, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N126GU
- Make and model: Boeing 737-2H6
- Aircraft serial: 20582
- Aircraft time: 58,595 hours, 71,217 cycles
- Engine: Pwa JT8D15
- System (JASC): 7110 · Engine Cowling System
- Part: Valve
- Part number: 320115
- Part serial: 720
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAI/BZE - FLT TA410 - DURING CRUISE, RIGHT ENGINE COWL VALVE FAILED IN THE OPEN POSITION AND THE LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT RETURNED TO EL SALVADOR STATION FOR MAINTENANCE.  AT EL SALVADOR STATION, MAINTENANCE TECHS PERFORMED INSPECTION OF THE ENGINE NR 2 COWL VALVE.  THEY REMOVED AND REPLACED THE COWL VALVE PER AMM 75-11-11.  TEST ON GROUND PERFORMED PER AMM 75-11-00.  NO FAULTS NOTED.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (X)
